Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Global analytic regularity for non-linear second order operators on the torus


Authors: Chiara Boiti and Luisa Zanghirati
Journal: Proc. Amer. Math. Soc. 131 (2003), 3783-3793
MSC (2000): Primary 35B65, 35B45; Secondary 35H10, 35H20
DOI: https://doi.org/10.1090/S0002-9939-03-06940-5
Published electronically: February 28, 2003
MathSciNet review: 1998186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming a subelliptic a-priori estimate we prove global analytic regularity for non-linear second order operators on a product of tori, using the method of majorant series.


References [Enhancements On Off] (What's this?)

  • [AM] S. Alinhac - G. Metivier, Propagation de l'analyticité des solutions de systèmes hyperboliques non-linéaires, Invent. Math., 75 (1984), pp. 189-204 MR 86f:35010
  • [B] J.M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Scient. Éc. Norm. Sup., $4^e$ série (1981), pp. 209-246 MR 84h:35177
  • [GPY] T. Gramchev - P. Popivanov - M. Yoshino, Global properties in spaces of generalized functions on the torus for second order differential operators with variable coefficients, Rend. Sem. Mat. Univ. Pol. Torino, vol. 51, n. 2 (1993) MR 95k:35047
  • [G] P. Guan, Regularity of a class of quasilinear degenerate elliptic equations, Advances in Mathematics, 132 (1997), pp. 24-45 MR 99a:35068
  • [RS] L.P. Rothschild - E.M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), pp. 247-320 MR 55:9171
  • [T] D.S. Tartakoff, Global (and local) analyticity for second order operators constructed from rigid vector fields on products of tori, Trans. of A.M.S., Vol. 348, n. 7 (1996), pp. 2577-2583 MR 96i:35018
  • [TZ] D.S. Tartakoff - L. Zanghirati, Analyticity of Solutions for Sums of Squares of Non-linear Vector Fields, to appear in Proc. A.M.S.
  • [X] C.J. Xu, Regularity of solutions of second order non-elliptic quasilinear partial differential equations, C.R. Acad. Sci. Paris, Sér. I, n. 8, t. 300 (1985), pp. 235-237 MR 86m:35073

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B65, 35B45, 35H10, 35H20

Retrieve articles in all journals with MSC (2000): 35B65, 35B45, 35H10, 35H20


Additional Information

Chiara Boiti
Affiliation: Dipartimento di Matematica, Via Machiavelli n.35, 44100 Ferrara, Italy
Email: boiti@dm.unife.it

Luisa Zanghirati
Affiliation: Dipartimento di Matematica, Via Machiavelli n.35, 44100 Ferrara, Italy
Email: zan@dns.unife.it

DOI: https://doi.org/10.1090/S0002-9939-03-06940-5
Keywords: Analytic regularity, non-linear, sums of squares of vector fields, torus
Received by editor(s): July 4, 2002
Published electronically: February 28, 2003
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society